Absolutely… in an indirect way. Higher levels of E can do that. Everyone reacts differently. But E could easily be the problem.
Do you feel different in other ways such as lower initiative, mood, energy? E can do that too.
The timing might be real or might be partly coincidence. The effects of E take a while to affect tissues, brain and mental activity such as libido. But the increase in T fueling aromatization could certainly make things get bad faster.
Do you have some arimidex/anastrozole or other AI on hand? .5mg/EOD would be typical, but takes a while to build to terminal serum values because of the long half life. You could front load with 1mg/day for two days then start the .5mg EOD. You might feel a significant improvement in 7-10 days.
In a state like this where E causes problems, I do not know if a SERM would restore libido. Others will know.
Others may suggest more arimidex. And some for the same cycle might need more than another guy. Again, everyone is different.
I don’t know if the other gear has any progesterone type effects… completely out of my realm.[/quote]
I have Arimidex on hand, Took .5mg yesterday.
Doesn’t higher E mean bloated? I’m not really experiencing that right now. My mood has been so/so…It seems i can hard , but it has trouble staying hard. I told my new gf about the juice just so she thinks Im not a limp dick. besides she is 19 and im 28 so i have to beable to keep her happy.
Besides getting it tested how would one know if the test 500 is good or not? Only thing I could point out is for 5 days after injection the site is painful as hell, almost like a not in my thigh. It only happens when I inject the test 50 alone without the EQ…Is that a good sign?
how do i know if my E is extremely high?